Semidefinite functions on categories.
Page 1
Lovász, László, Schrijver, Alexander (2009)
The Electronic Journal of Combinatorics [electronic only]
Václav Koubek (1973)
Commentationes Mathematicae Universitatis Carolinae
Václav Koubek, Jan Reiterman (1973)
Commentationes Mathematicae Universitatis Carolinae
Franco Parodi (1970)
Rendiconti del Seminario Matematico della Università di Padova
Mačaj, M., Šalát, T. (2001)
Mathematica Bohemica
Martin Máčaj, Tibor Šalát (2001)
Mathematica Bohemica
This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.
A. Barkhudaryan, V. Koubek, V. Trnkova (2006)
Cahiers de Topologie et Géométrie Différentielle Catégoriques
Page 1